MAUDE Adverse Event Report: LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=16MM - L=140MM

LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=16MM - L=140MM
Model Number 3812.15.010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sterilization records of the devices involved were checked with the following results: - no pre-existing deviation detected on the 28 revision mod.Stems ø16mm product code 381215010, released with lot 2305109, ster.(b)(4).- no pre-existing deviation detected on the 9 delta-one-tt acetab.Cups ø56mm product code 554914560 released with lot 2223058, ster.(b)(4).- no pre-existing deviation detected on the 60 delta angled spacers 20°# l+5 product code 588615520, released with lot 2213348, ster.(b)(4).We will submit a final report upon the conclusion of the investigation.
 
Event or Problem Description
Hip revision surgery due to infection performed on (b)(6) 2025.The previous surgery took place in (b)(6) 2023 (exact date not known).According to the information received, the following devices were explanted: - revision mod.Stem ø16mm product code 381215010, lot 2305109, ster.(b)(4).- delta-one-tt acetab.Cup ø56mm product code 554914560, lot 2223058, ster.(b)(4).- delta angled spacer 20°# l+5 product code 588615520, lot 2213348, ster.(b)(4).- femoral head (product details are unknown).This event occurred in italy.
 
Event or Problem Description
Hip revision surgery due to infection performed on (b)(6) 2025.The previous surgery took place in (b)(6) 2023 (exact date not known).It was reported that intra-operative cultures were positive for e.Cloacae.According to the information received, the following devices were explanted: - revision mod.Stem ø16mm product code 381215010, lot 2305109, ster.2300132 - delta-one-tt acetab.Cup ø56mm product code 554914560, lot 2223058, ster.2200309 - delta angled spacer 20°# l+5 product code 588615520, lot 2213348, ster.2200195 - femoral head (product details are unknown) patient has type 2 diabetes, hypertension, hypercholesterolemia.This event occurred in italy.Note: among the involved product codes, only the revision stem is cleared in the usa.
 
Additional Manufacturer Narrative
The sterilization records of the devices involved were checked with the following results: - no pre-existing deviation detected on the 28 revision mod.Stems ø16mm product code 381215010, released with lot 2305109, ster.2300132 - no pre-existing deviation detected on the 9 delta-one-tt acetab.Cups ø56mm product code 554914560 released with lot 2223058, ster.2200309 - no pre-existing deviation detected on the 60 delta angled spacers 20°# l+5 product code 588615520, released with lot 2213348, ster.2200195 the available information and pre-operative x-rays of the revision surgery (exact date unknown) were analysed by a medical consultant.With reference to the reported infection, he commented that "infection is a complication that happens in a certain percentage of cases.Nobody can be blamed for this except the surgeon did not observe the principles of hygiene." he also noted a possible dislocation of the delta spacer; however, no additional information or evidence of dislocation was received from the complaint source.In conclusion, we cannot determine with certainty the cause of the infection reported, but it does not seem to be product related.Pms data based on company's pms data, we estimate a revision rate of delta one tt cups due to infection of about 0.01% and a revision rate of revision stems/necks due to infection of about 0.02%.No corrective action needed following this complaint.The company will continue monitoring the market to promptly detect any further similar event.

Brand Name
REVISION
Common Device Name
UNCEMENTED STEM DIA=16MM - L=140MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22847982
Report Number3008021110-2025-00112
Device Sequence Number12876139
Product Code KWY
UDI-Device Identifier08033390003865
UDI-Public08033390003865
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number3812.15.010
Device Lot Number2305109
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown